# SDR S9BA201807050001

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N353SA
- Make and model: Saab 340B
- Aircraft serial: 351
- Aircraft time: 33,300 hours, 39,541 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plate
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR INDICATOR LIGHT FACE PLATE CAME OFF REPLACED BULBS.
